# SDR C2XA08CL123

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 24,566 hours, 18,625 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,960 hours, 15,408 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311298
- Condition: Faulty
- Location: Nr 2
- Part time: 19,960 hours, 15,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2311 - THE CREW REPORTED AT FL320 THE NR 2 ENGINE ITT STARTED INCREASING SLOWLY TO 860 WITHOUT FULL THRUST. ASSENTING AT 91PERCENT N2 THE ENGINES HAD A 30 DEGREE DIFFERENCE.  THE FUEL FLOW WAS ALSO NOTED TO BE 30 PPH HIGH.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
